I'm facing problem with premature ejaculation. my age is 18, I've googled about PE and found desensitizers, SSRIs, kegels exercise etc. would help me chose the best method to get rid of PE. as per the knowledge i gained through google, i think kegels exercise has no side effects but it needs more time to take effect and found that desensitizers are not approved by FDA. So, can I use SSRIs for my age to get rid of PE
10 Aug 2012
Hello. Not certain if taking a SSRI is going to solve your problem. If your doctor agrees, I suggest Zoloft. Its close to the top of the list of SSRI"s when it comes to playing havoc with female and mens libido. It also carries its share of other side effects. Regards, pledge
10 Aug 2012
At 18, you are still very young and premature ejaculation is not unusual for men your age. Some men just take a bit longer to learn control. This is something that you can learn to do. When you are masturbating try to hold back for as long as you can rather than achieving your goal as quickly as possible. This will help you to learn control. Dont turn to a drug to do this. Drugs like SSRI's can have so many unwanted side effects and you shouldnt take them unless you need them for behavioral health reasons. Most men will outgrow premature ejaculation. Kegals and practice when masturbating will help you much more than a drug at this stage in your life. Good satisfying sex between two people is something that has to be learned. People are not usually skilled lovers as soon as puberty hits. It takes time and practice to be a good lover. It is a skill to be learned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... andxylocate jelly is that work it
1 answer • 11 Mar 2010
I used to masturbate in my earlier days and I used to have caverta 50mg before sex with my girl friend, My sperm cum out as my penis is erected just ...
1 answer • 21 Dec 2012
... safe to use ?
2 answers • 27 Mar 2013
let me know the gel which helps to overcome the premature ejaculation,
1 answer • 25 Feb 2014
1 answer • 25 Mar 2014